EconPapers    
Economics at your fingertips  
 

Achieving smooth asymptotics for the prices of European options in binomial trees

Mark Joshi

Quantitative Finance, 2009, vol. 9, issue 2, 171-176

Abstract: A new binomial approximation to the Black-Scholes model is introduced. It is shown that, for digital options and vanilla European call and put options, a complete asymptotic expansion of the error in powers of n-1 exists. This is the first binomial tree for which an asymptotic expansion has been shown to exist.

Keywords: Binomial trees; Richardson extrapolation; Options; Rate of convergence (search for similar items in EconPapers)
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14697680802624955 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:9:y:2009:i:2:p:171-176

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

DOI: 10.1080/14697680802624955

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:quantf:v:9:y:2009:i:2:p:171-176